# SDR CHQA201000010

- Difficulty date: January 18, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 21,710 hours, 17,649 cycles
- Engine: Allsn AE3007A
- Engine time: 19,928 hours, 16,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY EXIT LIGHT IN THE GALLEY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 DC/AC INVERTER AND THE EMERGENCY LIGHT OPERATED NORMALLY.
